# SDR 22AA200900022

- Difficulty date: July 30, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, SLAT DISAGREE LIGHT ILLUMINATED CAUSING STICK SHAKER. PROMPT APPLICATION OF FIREWALL POWER AND INCREASE IN SPEED PUT SLATS BACK IN "LAND" LANDING UNEVENTFUL.  APP GW OF 305.000 LBS.  35/EXT REF OF 133+5 KTS.  (K)
